# SDR QXEA2009012600036

- Difficulty date: January 20, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,806 hours, 13,335 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - UPON PREFLIGHT INSPECTION FOUND RIGHT MAIN GEAR INBOARD DOOR (FORWARD) CONNECTING ROD BROKEN.  FERRIED TO PDX FOR REPAIRS.  FOUND RT MLG FWD INBD DOOR CONNECTING ROD SWIVEL LINK BACKED OFF AND SEPARATED.  REINSTALLED FWD MLG DOOR IAW Q400 MM TASK 32-12-11-400-801.  REINSTALLED CONNECTING ROD IAW Q400 AMM TASK 32-12-16-400-802.  C/W RIGGING OF BOTH MLG FWD DOORS IAW TASK 32-12-11-830-801.  OPS CHECK GOOD.  RETURNED TO SERVICE.
